RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2018, Volume 30, Issue 2, Pages 45–75 (Mi aa1580)  

Research Papers

Heat flow for a class of quadratic functionals with nondiagonal principal matrix. Existence of a smooth global solution

A. A. Arkhipova

St. Petersburg State University, Universitetskaya nab. 7/9, 199034 St. Petersburg, Russia

Abstract: A class of quasilinear parabolic systems with nondiagonal principal matrices and strongly nonlinear additional terms is considered. The elliptic operator of the system has a variational structure. The existence of a global smooth solution is proved in the case of two spatial variables.

Keywords: parabolic systems, strong nonlinearity, global solvability.

Funding Agency Grant Number
Russian Foundation for Basic Research 18-01-00472
Supported by RFBR (grant № 18-01-00472).


Full text: PDF file (323 kB)
First page: PDF file
References: PDF file   HTML file

Document Type: Article
Received: 30.09.2017
Language: English

Citation: A. A. Arkhipova, “Heat flow for a class of quadratic functionals with nondiagonal principal matrix. Existence of a smooth global solution”, Algebra i Analiz, 30:2 (2018), 45–75

Citation in format AMSBIB
\Bibitem{Ark18}
\by A.~A.~Arkhipova
\paper Heat flow for a~class of quadratic functionals with nondiagonal principal matrix. Existence of a~smooth global solution
\jour Algebra i Analiz
\yr 2018
\vol 30
\issue 2
\pages 45--75
\mathnet{http://mi.mathnet.ru/aa1580}
\elib{http://elibrary.ru/item.asp?id=32469626}


Linking options:
  • http://mi.mathnet.ru/eng/aa1580
  • http://mi.mathnet.ru/eng/aa/v30/i2/p45

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:14
    References:2
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018